Items where Author / Artist / Editor is "Sezer, Mufit"

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Elmer, Jonathan and Sezer, Mufit (2018) Locally finite derivations and modular coinvariants. Quarterly Journal of Mathematics . ISSN 0033-5606 (Published online first)

Dufresne, Emilie, Elmer, Jonathan and Sezer, Mufit (2014) Separating invariants for arbitrary linear actions of the additive group. Manuscripta Mathematica, 143 (1). pp. 207-219. ISSN 0025-2611

This list was generated on Thu Jun 20 04:27:18 2019 BST.